umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Nonlinear filters in topology optimization: existence of solutions and efficient implementation for minimum compliance problems
Umeå University, Faculty of Science and Technology, Department of Computing Science.
Umeå University, Faculty of Science and Technology, Department of Computing Science. (Design Optimization)
2017 (English)In: Structural and multidisciplinary optimization (Print), ISSN 1615-147X, E-ISSN 1615-1488, Vol. 55, no 3, 1017-1028 p.Article in journal (Refereed) Published
Abstract [en]

Material distribution topology optimization problems are generally ill-posed if no restriction or regularization method is used. To deal with these issues, filtering procedures are routinely applied. In a recent paper, we presented a framework that encompasses the vast majority of currently available density filters. In this paper, we show that these nonlinear filters ensure existence of solutions to a continuous version of the minimum compliance problem. In addition, we provide a detailed description on how to efficiently compute sensitivities for the case when multiple of these nonlinear filters are applied in sequence. Finally, we present large-scale numerical experiments illustrating some characteristics of these cascaded nonlinear filters.

Place, publisher, year, edition, pages
2017. Vol. 55, no 3, 1017-1028 p.
Keyword [en]
Topology optimization, Regularization, Nonlinear filters, Existence of solutions, Large-scale problems
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-133354DOI: 10.1007/s00158-016-1553-8OAI: oai:DiVA.org:umu-133354DiVA: diva2:1087303
Funder
Swedish Foundation for Strategic Research , AM13-0029Swedish Research Council, 621-3706
Available from: 2017-04-06 Created: 2017-04-06 Last updated: 2017-04-06

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Linus, HäggWadbro, Eddie
By organisation
Department of Computing Science
In the same journal
Structural and multidisciplinary optimization (Print)
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 3 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf